# SDR HAEA2014121000230

- Difficulty date: December 7, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N204TW
- Make and model: Amd FALCON20
- Aircraft serial: 204
- Aircraft time: 32,768 hours, 25,425 cycles
- Engine: Ge CF7002D2
- Engine time: 6,615 hours, 6,235 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

WHILE EN ROUTE THE RT ENG OIL PRESS LIGHT KEPT FLICKERING ON & OFF WHILE AT THE SAME TIME THE RT OIL PRESS GAUGE KEPT INDICATING AROUND 5PSI.  40 MINUTES OUT THE OIL PRESS WARNING LIGHT ILLUMINATED STEADY & OIL PRESS REMAINED AT 5 PSI.  ENG WAS SHUTDOWN.  ACFT LANDED WITHOUT INCIDENT, CLOSED.
